Fits,When Attack the Fits My brother automatically lost the control over body and after that he made injuries due to this,i observed that his eyes comes at one end,and also knock the hands and legs at the time,Every time its happened when the fiver comes..
Current Medicine :- Epilone(EveryDay) form 5-6years..
From the history, it is certain that your brother is suffering from epilepsy, which is not been properly treated.
Epilepsy is a brain disorder in which a person has repeated seizures (convulsions) over time. Seizures are episodes of disturbed brain activity that cause changes in attention or behavior.
Epilepsy occurs when permanent changes in brain tissue cause the brain to be too excitable or jumpy. The brain sends out abnormal signals. This results in repeated, unpredictable seizures.
With respect to cure of epilepsy, for many people, epilepsy is a lifelong condition depending on the cause. In these cases, the anti-seizure drugs need to be continued for a long time. Stopping medications can result in relapse of the condition with seizures.
In case, he is still getting seizures inspite of being on Eptoin, it indicates that his does is insufficient or he is not taking the medications regularly.
You may need to consult with a neurologist for a examination and tests including a MRI to rule out any other issues.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Epilepsy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.